MathSciNet Relay Station
MathSciNet bibliographic data
MR2657274 11J72
Nesterenko, Yu. V. An elementary proof of the irrationality of $\zeta(3)$. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2009, no. 4, 28--35; translation in Moscow Univ. Math. Bull. 64 (2009), no. 4, 165–171
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement